# SDR AU970291

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5500 · Empennage Structure
- Part: Empennage
- Condition: Lightning Strike
- Location: Empennage Struct
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT LIGHTENING STRIKE - ENTRY POINT APPEARS TO BE LH FLAP AND AILERON - BOTH ELEVATORS HAD EXIT HOLES ADJACENT TO OUTER STATIC WICKS - RUDDER TOP FAIRING HAD EXIT HOLE AND EVIDENCE OF BURNING - UPPER RUDDER SKIN HAD EVIDENCE OF ARCING
